# SDR SWIA201231502

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 24,355 hours, 21,666 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION RECEIVED HYDRAULIC 3 LOW PRESSURE CAUTION, GEAR DISAGREE, AND NOSE DOOR OPEN WARNING.  (FLT 2980)  REPLACED NR 3 HYDRAULIC SYSTEM RESERVOIR AND SERVICED NR 3 HYDRAULIC SYSTEM TO PROPER LEVEL.  P/N:  7303-1 S/N OFF:  471A
